# SDR SWAA2023082976061

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 727B+18; 727C+17; 727D+9; 727E+9; 747; 767+1; 767+12; 787+12; 807+3; 827+2; RBL 45; WL 208<[01] VERIFIED THAT SRM 53-00-52-1A-1 IS APPLICABLE.;[02] PARTIALLY UPDATED STEPS 1-10. UPDATED MEASUREMENTS TABLE;[03] UPDATED MEASUREMENT TABLE;[04] COMPLETED STEPS 1-10 BS 787+12 RBL 45; WL 208 OUT OF LIMITS PER SRM 53-00-52-1A-1.;[05] PARTIALLY COMPLETED STEP 11.;[06] PARTIALLY COMPLETED STEPS 13;14.;[07] SEAT TRACK FABRICATION IN ACCORDANCE WITH BOEING DRAWING ATSHFAB-100-315. REFER TO ATS BUILD RECORD 545484.;[08] COMPLETED STEP 12;[09] EDITING FABRICATION VERIFICATION. SEAT TRACK FABRICATION IN ACCORDANCE WITH BOEING DRAWING 146A5300; REV. M. REFER TO ATS BUILD RECORD ON CUSTER RO NO. ATSHFAB-100-316; JOB. NUMBER: 545484 AND ATS DWG ATSHFAB-100-315.;[10] VERIFIED CORRECTIVE ACTION 9;[11] COMPLETED STEP 13. COMPLETED REMOVAL AND REPLACEMENT OF PASSENGER CABIN SEAT TRACK BS 727B-887; RBL 45; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 146A5300.;[12] VERIFIED CORRECTIVE ACTION 11;[13] VERIFIED MEASUREMENT TABLE
